# SDR ASAA2021041934622

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 44,896 hours, 13,497 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0744
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 38,366 hours, 11,393 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG CONTROL NR 2 LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. FOUND ENG 2 ALTN PWR CH-A C/B POPPED. RESET C/B AND WHEN NR 2 EEC BITE TEST C/B POPPED AGAIN, CH-A FAILED TEST CH-B OK. REF B737-800 WDM 73-27-11, SUSPECTS ENG 2 EEC INOP. REMOVED & REPLACED NR 2 EEC IAW B737-800 AMM 73-21-60-000/400-801-F00. PERFORMED FADEC SYSTEM TEST IAW AMM 73-21-00-700-802-FOO. OPS CK NORMAL.
